# SDR DL72S971856

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8889Z
- Make and model: Boeing 727225
- Aircraft serial: 21858
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 3 Engine
- Component: 976J4981
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

LOST ALL AIRCRAFT PWR AFTER T/O.  DID NOT GET PWR BACK UNTIL  ON THE GROUND WHEN NR 3 GEN TURNED OFF.  FOUND 1 AND 2 GENERATORS OPERATING NORMALLY.  WHEN NR 3 USED THE PWR STARTED TO FLUX.  REPLACED NR 3 GEN, CSD, GCU, AND BPP.
